A GENERAL-SOLUTION OF THE MASTER EQUATION FOR A CLASS OF 1ST-ORDER SYSTEMS


DAYI O.

MODERN PHYSICS LETTERS A, vol.8, no.9, pp.811-818, 1993 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 9
  • Publication Date: 1993
  • Doi Number: 10.1142/s0217732393000842
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.811-818

Abstract

Inspired by the formulation of the Batalin-Vilkovisky method of quantization in terms of ''odd time,'' we show that for a class of gauge theories which are first order in the derivatives, the kinetic term is bilinear in the fields, and the interaction part satisfies some properties, it is possible to give the solution of the master equation in a very simple way. To clarify the general procedure we discuss its application to Yang-Mills theory, massive (Abelian) theory in the Stueckelberg formalism, relativistic particle and to the self-interacting antisymmetric tensor field.